# SDR SWAA2024042664842

- Difficulty date: March 17, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED STA277 AND STR10R AT PASSENGER CABIN 2024-195743<[01] INSTALLED TIE CLIP LOCATED STA277 AND STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A1110 SHEET 18 REV -;[02] REPLECED TIE CLIP LOCATED STA277 AND STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A1110 SHEET 18 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
